| Model Number |
20 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer provided physio-control with the available patient information.Patient fields in which information is not provided were intentionally left blank. physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered down prior to being able to deliver energy to the patient.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and confirmed the reported issue.Physio replaced the device's power pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Physio-control further evaluated the removed power pcb assembly and determined that the cause of the reported issue was due to electrically damaged u8.
Event or Problem Description